# SDR AALA201804039027

- Difficulty date: March 28, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 15,391 hours, 3,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1DOOR EMERGENCY LIGHT LENS IS DETACHED.  SECURED THE L1 EMERGENCY LIGHT LENS IAW AMM 33-51-13.
